# SDR K2D2005F00000

- Difficulty date: January 28, 2005
- Submitted: March 4, 2005
- Operation: Air carrier
- Aircraft: N142MK
- Make and model: Hughes 369E
- Aircraft serial: 0187E
- Engine: Allsn 250C20B
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: HTC500P3100101
- Part serial: A466
- Condition: Damaged
- Location: Tail Rotor
- Part time: 2,379 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

REF: K2DA320J  TAIL ROTOR BLADE ABRASION STRIP AND TIP CAP DEPARTED BLADE ASSY, INFLIGHT.  (WP13200506018) (K)
